# SDR CALA2025050904580

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 112,268 hours, 26,746 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 45,069 hours, 41,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU REPORTED TAIL PIPE SMOKE AT GATE   ADDED 2 QUARTS SERVICED TO FULL APU--RAMP REPORTED TAIL PIPE SMOKE AT GATE--SUPER TUG PARKED AC AT GATE 95, PUT JETBRIGE ON, FIRE TRUCKS ROLLED, MX EVALUATING FOR POSSIBLE DMG. -NO DAMAGE FOUND ---MEL-APU-- AWAIT MORE GROUND TIME--- AIR START REQUESTED. UPON INSPECTION OF APU, PULLED ALL MAGNETIC CHIP DETECTORS PER AMM 49-27-04-202-033. FOUND METAL PARTICLES ON THE TURBINE BEARING CHIP DETECTOR AND GEARBOX CHIP DETECTOR WITH INDICATION OF INTERNAL DAMAGE WITHIN APU. IN ADDITION FOUND OIL PUDDLE IN TAIL CONE OF APU. AIRCRAFT REQUIRES NEW APU. REMOVED AND REPLACED APU PER AMM 49-11-01-404-246. OPS AND LEAK CHECK GOOD.
